×

Multiplicity results for singular conjugate, focal, and \((N,P)\) problems. (English) Zbl 0978.34018

Existence and multiplicity results for a rather general class of singular boundary value problems, characterized by the title, are obtained. The singularity may occur in both time and/or space variables. The applied technique is based on the Krasnosel’skij fixed-point theorem in a cone.

MSC:

34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; O’Regan, D., Positive solutions for (p, n−p) conjugate boundary value problems, J. differential equations, 150, 462-473, (1998) · Zbl 0920.34027
[2] R. P. Agarwal, and, D. O’Regan, Twin solutions to singular boundary value problems, Proc. Amer. Math. Soc, in press.
[3] Agarwal, R.P.; O’Regan, D., Right focal singular boundary value problems, Z. angew. math. mech., 79, 363-373, (1999) · Zbl 0930.34013
[4] R. P. Agarwal, D. O’Regan, and, V. Lahshmikantham, Singular (p, n−p) focal and (n, p) higher order boundary value problems, Nonlinear Anal, in press.
[5] Agarwal, R.P.; O’Regan, D.; Wong, P.J.Y., Positive solutions of differential, difference and integral equations, (1999), Kluwer Academic Dordrecht · Zbl 0923.39002
[6] Eloe, P.W.; Henderson, J., Singular nonlinear (k, n−k) conjugate boundary value problems, J. differential equations, 133, 136-151, (1997) · Zbl 0870.34031
[7] Eloe, P.W.; Henderson, J., Inequalities based on a generalization of concavity, Proc. amer. math. soc., 125, 2103-2107, (1997) · Zbl 0868.34008
[8] Erbe, L.H.; Hu, S.; Wang, H., Multiple positive solutions of some boundary value problems, J. math. anal. appl., 184, 640-648, (1994) · Zbl 0805.34021
[9] O’Regan, D., Theory of singular boundary value problems, (1994), World Scientific Singapore · Zbl 0808.34022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.